# SDR DALA1219756303

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,633 hours, 12,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY 1.1 X 0.6 INCH LENGTH FOUND ON THE RT UPPER LOBE DOUBLER, STA 2521 DURING HFEC INSPECTION.  CARRIED OUT STA 2403.6 TO STA 2524.4EMPENNAGE UPPER LOBE DOUBLER SB747-53A2651 REV.1 AS PER PRI 499106-14AD REV. 0, 1, 2 AND 3. DATED 29FEB12.
